# SDR DALA2015072404636

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 BARREL NUT, XH 6-22, RT SIDE AT HORIZONTAL STABILIZER.   REPAIRED IAW ETI- 88-15-256, REV 1, AND ER/A 536512-14, REV ORIGINAL.
